# SDR SWIA2020020648257

- Difficulty date: January 10, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME SSECTION AT FS 605 ST LH 19 TO RH ST 25 WL 51.5   (C-CHECK) RO 2/04/2020   REMOVED CORRODED FRAME SEGMENT AND REPLACED FRAME SEGMENT AT FRAME 605 FROM LH STR-19 TO RH STR-25 IAW CRJ 200 SRM.
